# SDR RAIA201309040002

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 31,316 hours, 29,345 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL MESSAGE IN FLIGHT, SPOILERS SHOW OPEN ON GROUND.  MX REPLACED CONNECTOR AT RT INBD SPOILER PROXIMITY SWITCH, OPS CHECK GOOD.
